Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Child suffering from seizures, fever. Abnormal EEG report. Valparin suggested. Treatment?

Hello, I m father of 8 year old son born in nepal with HE grade II and seizer start after 5 years when he is suffering high fever and within the interval of 3 years he is suffering from seizer 3 times and doctor advice us for CTscan & MRI of Head and EEG also all other report are normal except and EEG. the EEG report is abnormal and neuro doctor advice to take valporin crono 200 mg twice a day now he takes the same around 14th months and the present EEG report also abnormal and observation are follows :

Background Consists of Alpha Waves.
Burust of spike slow waves seen
Hyperventilation shows the same. And Photic Stimulation procedured uneventful.

Please advice me for further treatment.

Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
You continue with valparin crono and do blood level of valparic acid level and then decide about future course
Answered: Sun, 2 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor